# SDR FDEA201803220750

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 71,695 hours, 26,723 cycles
- System (JASC): 2760 · Drag Control System
- Part: Circuit Card
- Condition: Failed
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RED SPOILER EICAS MESSAGE ILLUMINATED AT 43 KIAS.  REPLACED THE TAKEOFF WARNING CARD IN P51 - M620 IAW MM 31-51-04-4,  OPS TESTED GOOD.
